| Model Number |
BA28-110/I20-30 |
| Medical Device Problem Codes |
Failure To Adhere Or Bond (1031); Leak/Splash (1354)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
Event or Problem Description
Patient initially implanted with a bifurcated stent and a suprarenal aortic extension on (b)(6) 2015.On (b)(6) 2016 a follow up identified a type 1b endoleak in the right common iliac, the patient was asymptomatic.On (b)(6) 2016 the physician elected to implant a limb stent graft to seal the endoleak.The patient is stable.